next up previous
Next: About this document ...

SOOCHOW JOURNAL OF MATHEMATICS

Volume 33, No. 4, pp. 939-948, October 2007




EVEN DIMENSIONAL SUBMANIFOLDS OF SPHERES

WITH NONNEGATIVE CURVATURE OPERATOR


BY


NONDAS E. KECHAGIAS




Abstract. We consider even dimensional submanifolds of spheres with non negative curvature operator satisfying a certain restriction on their Ricci curvature defined by T. Vlachos. They are homeomorphic to a sphere, a product of two spheres, or the complex projective space of dimension 2.

-------------------------

Received April 4, 2007.

AMS Subject Classification. Primary 57R19; secondary 53B21.